Record Type
Journal Articles

Contributor Information

Author(s)
Liao L, Meneghini R, Nowell H, Liu G

Title Information

Full Title
Scattering Computations of Snow Aggregates From Simple Geometrical Particle Models
Publication Title (abbreviated)
IEEE J-STARS

Identifiers

DOI
10.1109/JSTARS.2013.2255262
ISSN
1939-1404

Publication Information

Publication Date
2013 Jun
Volume
6
Issue
3 SI
First Page
1409
Last Page
1417
Page Count
9
Citation
Liao L, Meneghini R, Nowell H, Liu G. Scattering Computations of Snow Aggregates From Simple Geometrical Particle Models. IEEE J-STARS. 2013;6 (3 SI):1409-1417.

Copyright